Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Tickly ache in upper right abdomen under ribs. Heavy drinker, high reverse T3 levels, on Cytomel. Liver problem ?

For about 7 months now I ve had a tickly, sometimes achy fullness in my upper right abdomen under my ribs. It seems it occurs right where the liver is located. It doesn t really hurt, but is just strange and worrisome. If I push on the area or on my back lower ribs, it seems tender. It is not constant, but comes and goes and sometimes I will go several days without symptoms. I have a history of heavy drinking and binge-drinking, but I had a full blood draw and all liver numbers were normal. The only issue was high reverse T3 levels, which I am currently taking Cytomel for. Any chance I could be experiencing liver symptoms because of the drinking?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got some pathology in your liver giving you this problem.
This might be due to fatty liver, infective hepatitis, some problem with gall bladder.
Consult Gastro enterologist and go for fully check up.
Ok and bye.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor